# SDR MWEA97538

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LIGHT CORROSION ON LEFT FUEL TANK UPPER AND LOWER RIB ANGLES ON INBOARD SIDE OF XRS69.  MTC REPAIRED IAW SRM 51-22-01 AND SRM 51-30.
